In this paper, a
fixed-point theorem has been used to investigate the existence of countable
positive solutions of n-point
boundary value problem. As an application, we also give an example to
demonstrate our results.
Cite this paper
Li, Z. and Shang, Y. (2014) Countably Many Positive Solutions for Nonlinear Singular n
-Point Boundary Value Problems. Applied Mathematics
, 2264-2270. doi: 10.4236/am.2014.515220
 Ma, R. (1999) Positive Solutions for a Nonlinear Three-Point Boundary Value Problem. Electronic Journal of Differential Equations, 34, 1-8.
 Liu, B. (2004) Positive Solutions of Nonlinear Four-Point Boundary Value Problem. Applied Mathematics and Computation, 155, 179-203. http://dx.doi.org/10.1016/S0096-3003(03)00770-7
 Chen, S.H., Hu, T., Chen, L., et al. (2005) Existence Results for n-Point Boundary Value Problem of Second Order Ordinary Differential Equations. Journal of Computational and Applied Mathematics, 180, 425-432.http://dx.doi.org/10.1016/j.cam.2004.11.010
 Ma, R. (2001) Existence of Solutions of Nonlinear m-Point Boundary Value Problem. Journal of Mathematical Analysis and Applications, 256, 556-567. http://dx.doi.org/10.1006/jmaa.2000.7320
 Liang, S.H. and Zhang, J.H. (2008) The Existence of Countably Many Positive Solutions for One-Dimensional p-Laplacian with Infinitely Many Singularities on the Half-Line. Applied Mathematics and Computation, 201, 210-220.http://dx.doi.org/10.1016/j.amc.2007.12.016
 Xu, C., He, X. and Li, P. (2011) Global Existence of Periodic Solutions in a Six-Neuron BAM Neural Network Model with Discrete Delays. Neurocomputing, 74, 3257-3267. http://dx.doi.org/10.1016/j.neucom.2011.05.007
 Ren, J., Ge, W. and Ren, X. (2005) Existence of Positive Solutions for Quasi-Linear Boundary Value Problems. Acta Mathematicae Applicatae Sinica, 21, 353-358. (in Chinese) http://dx.doi.org/10.1007/s10255-005-0242-y